Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Irreducible representations of groupoid $ C^*$-algebras


Authors: Marius Ionescu and Dana P. Williams
Journal: Proc. Amer. Math. Soc. 137 (2009), 1323-1332
MSC (2000): Primary 46L55, 46L05; Secondary 22A22
Published electronically: December 4, 2008
MathSciNet review: 2465655
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ G$ is a second countable locally compact Hausdorff groupoid with Haar system, we show that every representation induced from an irreducible representation of a stability group is irreducible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55, 46L05, 22A22

Retrieve articles in all journals with MSC (2000): 46L55, 46L05, 22A22


Additional Information

Marius Ionescu
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853-4201
Address at time of publication: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269-3009
Email: ionescu@math.uconn.edu

Dana P. Williams
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755-3551
Email: dana.p.williams@Dartmouth.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09782-7
PII: S 0002-9939(08)09782-7
Received by editor(s): October 19, 2007
Published electronically: December 4, 2008
Communicated by: Marius Junge
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.